# SDR SIMA20131023007

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 33,681 hours, 30,274 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING DESCENT,  RECEIVED AN EICAS HYD 1 QTY MESSAGE. COMPLIED WITH AOM COL 1 PROCEDURES AND DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  TRANSFERED FLUID FROM SYS NR 2 TO SYSTEM NR 1 IAW ETN-EM-29-023. R & R THE NR 1 HYD PRESSURE FILTER, LEAK AND OPS GOOD IAW AMM 29-10-08.
